An existence result and a characterization of the least concave utility of quasi-linear preferences
Abstract This note shows that there exists a least concave utility function of a convex quasi-linear preference relation and that a utility function of a convex quasi-linear preference relation is least concave iff it is of the form u(x)Â +Â cy.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kannai, Yakar, 1980. "The ALEP definition of complementarity and least concave utility functions," Journal of Economic Theory, Elsevier, vol. 22(1), pages 115-117, February.
- Debreu, Gerard, 1976. "Least concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 121-129, July.
- Mas-Colell, Andreu & Whinston, Michael D. & Green, Jerry R., 1995. "Microeconomic Theory," OUP Catalogue, Oxford University Press, number 9780195102680, March.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:47:y:2011:i:2:p:251-252. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.